# SDR HAIHEEA9215

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272V
- Make and model: Bell 206B-3
- Aircraft serial: 3621
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23060450
- Condition: Cracked
- Location: Nr 1
- Part time: 694 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED; CRACKED BEYOND LIMITS ON #1  NOZZLE VANES. INSTALLED A NEW #1 NOZZLE.
